MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL Interlink Luer-Lok; Needle, Hypodermic, Single Lumen

BD MEDICAL (BD WEST) MEDICAL SURGICAL Interlink Luer-Lok; Needle, Hypodermic, Single Lumen
Catalog Number 303367
Medical Device Problem Codes Fluid/Blood Leak (1250); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Interlink Luer-Lok
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50115991
Report Number1911916-2026-00403
Device Sequence Number10040424
Product Code FMI
UDI-Device Identifier00382903033676
UDI-Public(01)00382903033676(17)310228(10)6075529
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303367
Device Lot Number6075529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown